# SDR CA050324006

- Difficulty date: March 15, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 1,896 hours
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Counterweight
- Part number: 639196
- Condition: Failed
- Location: Crankshaft
- Component: Crankshaft, Cont
- Component part number: 649134
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) ROLLER RETAINER AND SNAP RING CAME OUT OF CLUT, RELEASING ROLLER IN 5TH ORDER CWT. (NO DAMAGE TO PARTS, POSSIBILITY WAS NOT INSTALLED CORRECTLY.) ROLLER MIGRATED TO REAR OF ENGINE AND JAMMED BETWEEN 6TH ORDER CWT AND ENGINE CASE STOPPING ENGINE.  CRANKSHAFT NRPLE AT NR2 ,AOM KPIRMA, FRP, SUDDEN STOPPAGE.
